# SDR WX0A071857

- Difficulty date: February 16, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N871GA
- Make and model: Doug MD 83
- Aircraft serial: 53296
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 59366031
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL HAS CORROSION ON UPPER & LOWER SURFACES, OUT OF SRM LIMITS.  LOCATED & DRILLED REPLACEMENT PANEL PN 5936603-1 IAW SRM 51-10-4.
